BibTeX record journals/jcphy/BlancBKS18

download as .bib file

@article{DBLP:journals/jcphy/BlancBKS18,
  author    = {X. Blanc and
               C. Bordin and
               G. Kluth and
               G. Samba},
  title     = {Variance reduction method for particle transport equation in spherical
               geometry},
  journal   = {J. Comput. Phys.},
  volume    = {364},
  pages     = {274--297},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jcp.2018.02.015},
  doi       = {10.1016/j.jcp.2018.02.015},
  timestamp = {Wed, 19 Feb 2020 18:09:49 +0100},
  biburl    = {https://dblp.org/rec/journals/jcphy/BlancBKS18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics